# SDR AALA202209067979

- Difficulty date: September 3, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N657AW
- Make and model: Airbus A320-232
- Aircraft serial: 1083
- Aircraft time: 75,948 hours, 30,203 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Blown
- Location: Zone 700 - Gears
- Component: Wheel
- Component part number: 315304
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: # 3 TIRE BLEW ON LANDING . NORMAL LANDING 200-300 FPM ON TOUCH DOWN. MAINTENANCE REPLACED THE #3 MAIN LANDING GEAR WHEEL ASSEMBLY PER AMM 32-41-11.
